Please help I think I am crazy!!!
Last updated: January 2022
Hello my name is Theresa and I am 34. I am a severe Migraine sufferer. I can remember as far back as 10 getting horrible debilitating migraines. However I wasn't diagnosed until several years back. Call it under conscious parenting and then I spent years numbing out. After my youngest was born , he's 8 now I had my first mirena put in. I can't honestly tell u if the migraines changed in frequency or severity because I spent a good part of the time I had it in as a heavy drinker. "I was just always hung over or headed to my next drunk!" I am just over 4 yrs with no alcohol and I had the mirena removed after about 6 yrs. I never got a period and to be truthful I sort of was a bit wayward with my medical care. I am an addict. I had the new one put in last February. 2016. Now that I am completely sober over a year now I can think back and recall my migraines beginning to worsen. Always needing some type of meds. I take two daily meds and use the imitrex injections often. But this is the thing again with this new mirena I don't have a cycle. Lately I have been noticing that after the migraine let's up however long it lasted this time, the following day I have a discharge. Sometimes it's light pink like the very beginning of ur cycle and only lasts maybe an hour. Other times it's that brown like the last day or so and can last an hour to several days. I call have coined them my "mini cycles " . Is it possible for the migraines to be yes caused by the mirena probably but in some way hormonal. I have no idea. My primary care doc keeps fluctuating dosages of meds to try to help. My neurologist is referring botox, I'm willing to try anything. They went from when I first started paying attention being every few weeks to now ever week sometimes two a week. I had one last for almost 4 days let up for a couple days and hit with another one. I'm loosing my mind. Please help me make sense of this nonsense! Thanks and sorry for rambling !!!
In the past year, has insurance made it difficult to get your migraine treatment?